# SDR SWAA061164

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 35,982 hours, 30,351 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26809
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ENGINE DRIVEN "A" SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  "A" SYSTEM QUANTITY DROPPED TO 1/4 FULL.  R&R "A" SYSTEM HYDRAULIC ELECTRIC DRIVEN PUMP PRESSURE LINE PER MM.
